Classical Kawasaki disease in a neonate

Stanley, TV and Grimwood, K (2002) Classical Kawasaki disease in a neonate. Archives of Disease in Childhood, 86 2: 135-136.

Author Stanley, TV
Grimwood, K
Title Classical Kawasaki disease in a neonate
Journal name Archives of Disease in Childhood   Check publisher's open access policy
ISSN 0003-9888
Publication date 2002-03
Sub-type Article (original research)
Volume 86
Issue 2
Start page 135
End page 136
Total pages 2
Language eng
Keyword Japan
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 20 Oct 2011, 11:39:59 EST by System User